# SDR USAA2014123000018

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 47,976 hours, 19,887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ARMING LEVER HARD TO OPERATE.  REMOVED DEBRIS FROM DOOR 1L DOOR FRAME AREA, OPERATIONS NORMALLY.
